Tokyo Journal of Mathematics

Stability of $p$-Harmonic Maps

Tadashi NAGANO and Makiko SUMI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 475-482.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129472

Digital Object Identifier
doi:10.3836/tjm/1270129472

Mathematical Reviews number (MathSciNet)
MR1197114

Zentralblatt MATH identifier
0776.58011

Citation

NAGANO, Tadashi; SUMI, Makiko. Stability of $p$-Harmonic Maps. Tokyo J. Math. 15 (1992), no. 2, 475--482. doi:10.3836/tjm/1270129472. https://projecteuclid.org/euclid.tjm/1270129472


Export citation